# SDR CALA2021091701597

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 66,576 hours, 23,988 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Failed
- Location: Nr 1 Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE FLAPS TRANSIT LIGHT ILLUMINATED AT FLAPS 10 AND REMAINED ON A T  FLAPS 15  UNTIL RETRACTD FSEU BITE CAPTURED LEG-0 SL1 PROX INBOARD MSG 27-81201 INTRMTNT WHEN RUN FLAPS UP & DWN AT UNIT 1 LE MID EXTEND #1 SLAT JERKS AN D AT UNIT 10 LE FULL EXTEND #1 SLAT JERKS ALSO LE DEVICES FLAPS/ SLATS INDICATOR GREEN FULL EXTEND LIGHT WILL NOT COME ON AND LE FLAPS EXTEND INDICATOR REMAINS ON. SUSPECT #1 SLAT IS BINDING  REF FIM 27-88 TASK 804. WITH MESSAGE 27-81201 SL1 PROX INBOARD. REMOVED AND REPLACED S1 PROX INBOARD REF AMM 27-88-11. OPS CK NORMAL.
